File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Cartan Form via an Exterior Differential Systems Approach

TitleCartan Form via an Exterior Differential Systems Approach
Authors
Issue Date2002
PublisherAcademic Publications. The Journal's web site is located at http://www.ijpam.eu/en/index.php/ijdea
Citation
International Journal of Differential Equations and Applications, 2002, v. 4 n. 3, p. 329-347 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75337
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorWong, CWen_HK
dc.date.accessioned2010-09-06T07:10:10Z-
dc.date.available2010-09-06T07:10:10Z-
dc.date.issued2002en_HK
dc.identifier.citationInternational Journal of Differential Equations and Applications, 2002, v. 4 n. 3, p. 329-347en_HK
dc.identifier.issn1311-2872en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75337-
dc.languageengen_HK
dc.publisherAcademic Publications. The Journal's web site is located at http://www.ijpam.eu/en/index.php/ijdeaen_HK
dc.relation.ispartofInternational Journal of Differential Equations and Applicationsen_HK
dc.titleCartan Form via an Exterior Differential Systems Approachen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1311-2872&volume=4&issue=3&spage=329&epage=347&date=2002&atitle=Cartan+Form+via+an+Exterior+Differential+Systems+Approachen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.emailWong, CW: cwwong@submaths.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros66697en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats